MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. LIGHT SOURCE CABLE WITH REMOTE 10 M

SHIRAKAWA OLYMPUS CO., LTD. LIGHT SOURCE CABLE WITH REMOTE 10 M
Model Number MAJ-1913
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted, when the investigation is completed or if additional information becomes available.E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.Three attempts were performed to obtain additional information, but no response was received from the customer.
 
Event or Problem Description
It was reported, the light source cable with remote 10 m, when combined with a video system center.A light source and additional light source cable had color bars appeared on the monitor and then no image.And the monitor displayed b30 error code.This was found, during maintenance.There were no reports of patient involvement.
 
Event or Problem Description
No additional information received from customer.
 
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a definitive root cause could not be determined.The customer reported b30 error which is a communication error on the device.The root cause could be due a defective cable, a connection problem with the cable.Olympus will continue to monitor field performance for this device.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
LIGHT SOURCE CABLE WITH REMOTE 10 M
Common Device Name
LIGHT SOURCE CABLE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20777155
Report Number3002808148-2024-37987
Device Sequence Number4361782
Product Code NWB
UDI-Device Identifier04953170304873
UDI-Public04953170304873
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K062049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer12/12/2024
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date01/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLV-S190, SN#: (B)(6); MAJ-1959; OTV-S190, SN#: (B)(6)
Patient SexUnknown